MedElevator Войти в исследования
← Поиск публикаций

DOI 10.7759/cureus.111696

Медицинская библиотека · Cureus · 2026

Aseptic Meningitis With Multiple Cranial Nerve Symptoms Induced by Atezolizumab for Lung Adenocarcinoma: A Case Report.

Mikoshiba-Takahashi Satsuki, Matsubayashi Taiki, Masuda Michiatsu, Tsukamoto Kasumi, Yamana Takashi, Kamimura Mitsuhiro

Клинический случайСтатьяПеревод в очереди

Аннотация

We report a case of immune-related aseptic meningitis (irAE meningitis) presenting with multiple cranial nerve symptoms during immune checkpoint inhibitor therapy for lung adenocarcinoma. A 72-year-old woman diagnosed with left lower lobe lung adenocarcinoma initiated combination therapy consisting of carboplatin, paclitaxel, bevacizumab, and atezolizumab. Paclitaxel was subsequently discontinued due to peripheral neuropathy, and maintenance therapy with bevacizumab and atezolizumab followed. Eight months after starting treatment (after four cycles of atezolizumab maintenance), the patient presented with a three-week history of dysgeusia, anosmia, trismus, and neck pain. Cerebrospinal fluid (CSF) analysis revealed lymphocytic and monocytic pleocytosis, while cytological examination showed no malignant cells and bacterial cultures were negative. Brain and neck magnetic resonance imaging (MRI) showed no alternative etiologies. Intravenous prednisolone led to a rapid resolution of all symptoms. The patient was diagnosed with irAE meningitis with concomitant cranial nerve involvement, including the olfactory (I), trigeminal (V), facial (VII), and/or glossopharyngeal (IX) nerves. Intravenous prednisolone led to a rapid resolution of all symptoms. Although irAE meningitis is a known rare adverse event, cases complicated by multiple cranial nerve symptoms are extremely uncommon. This case highlights the phenotypic diversity of neurotoxicity associated with immune checkpoint inhibitors.

Для цитирования: Mikoshiba-Takahashi Satsuki, Matsubayashi Taiki, Masuda Michiatsu, Tsukamoto Kasumi, Yamana Takashi, Kamimura Mitsuhiro. Aseptic Meningitis With Multiple Cranial Nerve Symptoms Induced by Atezolizumab for Lung Adenocarcinoma: A Case Report.. Cureus. 2026. DOI: 10.7759/cureus.111696.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.